# SDR UALA2012111906688

- Difficulty date: November 18, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,725 hours, 13,879 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 3415251
- Part serial: 5126
- Condition: Faulty
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PSI DROPPED TO 2000 PSI IMMEDIATELY AFTER SETTING BRAKE.  APPLIED MEL, PARK BRAKE VALVE CB 'F4' PULLED & COLLARED, ANTI-SKID AND AUTO BRAKES INOP PER MEL 3244E. -INF-  :NO FURTHER BRAKE ACCUMULATOR PRESSURE DECAY WITH PARK BRAKE VALVE IN POSITION '2'. PARTS: (643-9272  MR29240 VALVE).  REPLACED PARKING BRAKE VALVE. PERFORMED PARKING BRAKE SYSTEM TEST.
